Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Toroidal wave functions

Author: V. H. Weston
Journal: Quart. Appl. Math. 16 (1958), 237-257
MSC: Primary 33.00; Secondary 35.00
DOI: https://doi.org/10.1090/qam/104001
MathSciNet review: 104001
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The Helmholtz equation is solved in toroidal coordinates. A complete set of solutions is obtained representing radiations from a ring source.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 33.00, 35.00

Retrieve articles in all journals with MSC: 33.00, 35.00

Additional Information

DOI: https://doi.org/10.1090/qam/104001
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society